Another Newbie 11 days in

Hi everyone my name is Tracey and I gave up smoking on the 1st March, I am using nicorette patches and so far so good with the cravings etc. My only problem is that I woke up this morning and feel so rough I have a rotten headache that won't shift even with tablets, feel boated and a little bit queasy as well. Don't think that it is side effects from the patch because up until now I have been fine. Do you think this is my body returning to normal I have been drinking loads of water to try and flush out toxins etc. Any advice would be appreciated :)

2 Replies

  • Hi Tracey.

    Firstly congratulations and a massive well done hun!!

    Im not sure if that is a side affect as i am only day two myself ( sorry cant help on that part)

    Lots of viral infections going about at the moment, so could be that maybe?

    Sorry i couldnt comment more hun

    keep up the good work


  • Howdy & Welcome,

    Welcome Tracey

    It does not sound like your body returning to normal, the patches mean that you still have some nicotine inside you so you should not be in physical withdrawal.

    Also if you 11 days in with no patch side effects it's unlikely the patch.

    My money would be on a bug or something, hopefully just a rough morning that will clear fast.

    Anyhow, hope you feel better soon! and welcome to the forum!! 11 days is ace, well done!

    Kind regards


You may also like...